You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Invariance Principle for φ-Mixing Sequences
The Annals of Probability
Vol. 13, No. 4 (Nov., 1985), pp. 1304-1313
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2244181
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper it is established that the normalized sample paths of a φ-mixing sequence converge to the Brownian motion, under the Lindeberg's condition and under some stationarity assumptions. No mixing rate is required.
The Annals of Probability © 1985 Institute of Mathematical Statistics